MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFAT40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Burning Sensation (2146); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that following implantation of an intraocular lens (iol) the patient experienced hazy vision at a distance, eye do not work together.Yag laser was performed but vision has not improved.Difficult to see to drive to see signs, driving at night is very difficult and there are shadows.The near vision was clear ad patient sent to retina specialist there were no signs of bleeding and retina is clear.Patient is unhappy with lens.Additional information was requested and received stating eyes are now burning too, both eyes feel sore and instructed to see a doctor or see a second opinion since this is not a normal symptom to feel and the last time she has seen her doctor was 2 weeks ago.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been another complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in b.5.Corrected information was provided in h.6.In initial report the code was missed to submit 2146.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was requested and received stating patient not able to see past 23 feet, very depressed, doesn't feel safe.States was able to see better prior to surgery.

Brand Name
ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14398613
Report Number1119421-2022-01020
Device Sequence Number14840874
Product Code MFK
UDI-Device Identifier00380652419017
UDI-Public00380652419017
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberTFAT40
Device Catalogue NumberTFAT40.090
Device Lot Number12756666
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale